VOL. 27 · NO. 1 | 1975
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 27 (1), (1975)
No abstract available
Articles
Khoichi Saka
Tohoku Math. J. (2) 27 (1), 1-12, (1975) DOI: 10.2748/tmj/1178241029
KEYWORDS: 43A10
No abstract available
Yoshiyuki Watanabe
Tohoku Math. J. (2) 27 (1), 13-24, (1975) DOI: 10.2748/tmj/1178241030
KEYWORDS: 53C55
No abstract available
Shun-ichi Tachibana, Masami Sekizawa
Tohoku Math. J. (2) 27 (1), 25-30, (1975) DOI: 10.2748/tmj/1178241031
KEYWORDS: 53C20, 58A30
No abstract available
Niro Yanagihara
Tohoku Math. J. (2) 27 (1), 31-47, (1975) DOI: 10.2748/tmj/1178241032
KEYWORDS: ‎46J15, 30A98
No abstract available
Wilhelm Klingenberg, Shigeo Sasaki
Tohoku Math. J. (2) 27 (1), 49-56, (1975) DOI: 10.2748/tmj/1178241033
KEYWORDS: 53C35
No abstract available
Takao Matumoto, Yukio Matsumoto
Tohoku Math. J. (2) 27 (1), 57-68, (1975) DOI: 10.2748/tmj/1178241034
KEYWORDS: 57C20
No abstract available
F. Nakajima
Tohoku Math. J. (2) 27 (1), 69-74, (1975) DOI: 10.2748/tmj/1178241035
KEYWORDS: 34C25
No abstract available
Kôji Uchida
Tohoku Math. J. (2) 27 (1), 75-81, (1975) DOI: 10.2748/tmj/1178241036
KEYWORDS: 12A70
No abstract available
Katsuei Kenmotsu
Tohoku Math. J. (2) 27 (1), 83-90, (1975) DOI: 10.2748/tmj/1178241037
KEYWORDS: 53C40
No abstract available
Hiro-o Yamamoto
Tohoku Math. J. (2) 27 (1), 91-97, (1975) DOI: 10.2748/tmj/1178241038
KEYWORDS: 30A58
No abstract available
Masami Nakada
Tohoku Math. J. (2) 27 (1), 99-102, (1975) DOI: 10.2748/tmj/1178241039
KEYWORDS: 30A58
No abstract available
Hitoshi Takagi
Tohoku Math. J. (2) 27 (1), 103-110, (1975) DOI: 10.2748/tmj/1178241040
KEYWORDS: 53C30
No abstract available
Kôzô Yabuta
Tohoku Math. J. (2) 27 (1), 111-128, (1975) DOI: 10.2748/tmj/1178241041
KEYWORDS: ‎46J15, 30A78
No abstract available
Chinami Watari, Yasuo Okuyama
Tohoku Math. J. (2) 27 (1), 129-134, (1975) DOI: 10.2748/tmj/1178241042
KEYWORDS: 42A64
No abstract available
Back Matter
Tohoku Math. J. (2) 27 (1), (1975)
No abstract available
Back to Top